# SDR 95FDEA01501

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER FLANGE OF FRAME IS CRACKED AT BS 1090 STA 27R.    REMOVED DAMAGE, FABRICATED REPAIR DOUBLER AND REPAIRED UPPER FLANGE OF FRAME AT BS 1090 STR 27R PER FEDEX SRM 51-40-3.
